Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i10.70
pages 54-59

On One Method for Investigating Game Approach Problems

Alexander S. Kovalenko
International Research and Training Center of Information Technologies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev
Kirill A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

SINOPSIS

The method of the resolving functions concerning the application of the evader's mistakes and decrease of the time of the game termination is studied for the quasi-linear game approach problems. The explicit form of the resolving function is given for the ellipsoidal parameters of the conflict-controlled process.


Articles with similar content:

On One Class of Approach Game Problems with Variable Structure
Journal of Automation and Information Sciences, Vol.31, 1999, issue 10
Ivan I. Matychyn
On Nonstationary Differential Games of the Group Approach
Journal of Automation and Information Sciences, Vol.45, 2013, issue 9
Iryna Iu. Kryvonos
Differential Games of the Fractional Order with Separated Dynamics
Journal of Automation and Information Sciences, Vol.41, 2009, issue 11
Ivan I. Matychyn, Alexander G. Chentsov, Arkadiy A. Chikriy
Presentation of Solutions of Linear Systems with Fractional Derivatives in the Sense of Riemann-Liouville, Caputo and Miller-Ross
Journal of Automation and Information Sciences, Vol.40, 2008, issue 6
Ivan I. Matichin, Arkadiy A. Chikriy
Avoidance of a Discrete Terminal Set under Geometric Constraints on Control
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
L. P. Yugay